# SDR DL76L954511

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T7041
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PYLON STRUT SUPPORT CENTER FITTING BUSHINGS WERE FOUND DAMAGED, REQUIRING REPLACEMENT.  THE FITTING WILL BE REWORKED TO ACCEPT OVERSIZE BUSHINGS.  DAMAGE FROM LANDING GEAR COLLAPSE REPAIRED PER DL ERA 272109-14.
